Skip to content

Exposition of a New Theory on the Measurement of Risk

Bernoulli, D. (1738/1954). Exposition of a New Theory on the Measurement of Risk. Econometrica, 22(1), 23-36.

Type
Journal article
Intellectual base
Primary research
Year
1954 this edition · first published 1738
Volume
22
Issue
1
Pages
23-36
DOI
10.2307/1909829
DOI registrant
JSTOR
Link
https://doi.org/10.2307/1909829
Cited from
economics_finance

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:17c85c4a03a1 · see in the full table